MathSciNet Relay Station
MathSciNet bibliographic data
MR998435 (90i:58007) 58A17 (58C27)
Zhitomirskiĭ, M. Ya. Singularities and normal forms of odd-dimensional Pfaffian equations. (Russian) Funktsional. Anal. i Prilozhen. 23 (1989), no. 1, 70--71; translation in Funct. Anal. Appl. 23 (1989), no. 1, 59–61
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement